# SDR ABXA20180318024

- Difficulty date: March 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112T41011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING LOWER TRAILING EDGE PANEL LOWER SURFACE BETWEEN WING STATIONS 903 AND 909. THE PANEL WAS REPAIRED. AIRPLANE WAS GROUNDED.
